# SDR SWIA201025420

- Difficulty date: December 13, 2010
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 34,134 hours, 48,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY LIGHT ABOVE ROW 3 INOPERATIVE . (FLR 6315) 315 )  RELAMPED EMERGENCY LIGHT.
